Panadol Panadol Actifast 500mg Paracetamol Tablets 20 Pack

€5.60

Code 5011080181997


Add to Basket
Product Information

Panadol ActiFast contains a unique formulation which gets to the source of pain fast. It acts faster than standard paracetamol tablets to give fast, effective pain relief which is also gentle on the stomach.

Uses & Treatment

  • Headaches & migraines.
  • Rheumatic & muscular pain.
  • Toothache.
  • Period pain.
  • Cold & flu symptoms.

You must be aged over 18 years to purchase this product. Maximum order quantity of ONE pack per order.

How To Use
  • Adults and children aged 12 years and over: Take 1-2 tablets every 4-6 hours as required.
  • Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. 
  • Not suitable for children under 12 years of age.
  • Do not take with any other paracetamol products. 
  • Do not exceed the recommend dosage. Please always read the patient information leaflet.
Active Ingredients

Each tablet contains: Paracetamol 500mg.

Other ingredients: Sodium hydrogen carbonate, tricalcium phosphate, starch pregelatinised, povidone, maize starch, potassium sorbate (E 202), microcrystalline cellulose, magnesium stearate, carnauba wax, titanium dioxide (E 171), polydextrose.

Delivery Info


Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty